Asymptotic behavior of the unbounded solutions to some degenerate boundary layer equations revisited

Guedda, M; Kersner, R [Kersner, Róbert (Nemlineáris analízis), szerző]

Angol nyelvű Tudományos Szakcikk (Folyóiratcikk)
Megjelent: ARCHIV DER MATHEMATIK 0003-889X 1420-8938 89 (3) pp. 278-288 2007
  • SJR Scopus - Mathematics (miscellaneous): Q2
Azonosítók
Szakterületek:
    We reconsider the boundary-layer flow of a non-Newtonian fluid corresponding to the classical Ostwald de Waele power-law model. The physical problem can be described in terms of solutions of the degenerate differential equation (|f″|n-1f″)′ + ff″ - β f′2 = 0, posed on the interval (0, ∞), in which β < 0 and the real number (the power law index) n ≥ 1. This paper deals with the asymptotic behavior of any global unbounded solution; that is a solution satisfying limη → ∞ |f(η)| = ∞. © 2007 Birkhäuser Verlag Basel/Switzerland.
    Hivatkozás stílusok: IEEEACMAPAChicagoHarvardCSLMásolásNyomtatás
    2021-10-24 04:01